MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. PRELUDE IDEAL; INTRODUCER, CATHETER

MERIT MEDICAL SYSTEMS, INC. PRELUDE IDEAL; INTRODUCER, CATHETER
Model Number 10884450381868
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
Elderly female with history of obstructive cardiomyopathy.While having a diagnostic heart catheter, the j wire was unable to pass through the inner dilator of the radial sheath.No known harm to patient, another devise was used.

Brand Name
PRELUDE IDEAL
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
65 great valley parkway
malvern PA 19355
MDR Report Key11580994
Report Number11580994
Device Sequence Number11973403
Product Code DYB
UDI-Device Identifier00884450381861
UDI-Public(01)00884450381861(17)230930(10)H2032401
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/25/2021
Report Date (Section F) 03/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number10884450381868
Device Catalogue NumberPID6F11021SSC/A
Device Lot NumberH2032401
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/29/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/29/2021
Patient Sequence Number1
Patient Weight61
Date Report Sent to FDA03/25/2021